# SDR DALA2016080205715

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 66,699 hours, 49,254 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34D EMERGENCY LIGHT INOPERATIVE. REPLACED CONNECTOR AT SEAT 34D IAW AMM 33-50. OPS CHECKED GOOD.
